A locally convex version
of adjoint theorem
Novi Sad Journal of Mathematics, Tome 24 (1994) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1994_24_2a_6,
author = {Pap Endre and Swartz Charles},
title = {A locally convex version
of adjoint theorem},
journal = {Novi Sad Journal of Mathematics},
pages = {63-68},
year = {1994},
volume = {24},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1994_24_2a_6/}
}
Pap Endre; Swartz Charles. A locally convex version of adjoint theorem. Novi Sad Journal of Mathematics, Tome 24 (1994) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1994_24_2a_6/